# SDR SWIA200312218

- Difficulty date: July 25, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 2,380 hours, 1,836 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501125904
- Part serial: 2352
- Condition: Malfunctioned
- Location: Stick Pusher
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE DISPLAYED.  REMOVED AND REPLACED STICK-PUSHER ACTUATOR IAW MM 27-35-00.  OPS CHECKS GOOD.
